# SDR 98UAL900266

- Difficulty date: June 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1856U
- Make and model: Doug DC-10-30
- Aircraft serial: 46975
- Engine: Ge CF650C2
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTING DISARM CAUTION LIGHT INOP.  FOUND RT AISLE EEL LIGHT STRIP IN FIRST-CLASS INOP.  *S/D*  SECURED BUSSING CABLE AT DOOR 1R, OPS CKD SATISFACTORY.
